# SDR FDEA202502180243

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 60,106 hours, 28,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD SEVERE LOUD WIND NOISE INCREASING  WITH AIRSPEED COMING FROM CAPT S SIDE WINDOW.  WINDOW APPEARED TO BE CLOSED AND LOCKED.  RETURNED  TO LRD TO INVESTIGATE. NO EMERGENCY DECLARED.           WHEN AIRCRAFT ARRIVED AT GATE NOTED CAPT SLIDING  WINDOW HAD SEAL WEDGE OUTSIDE OF WINDOW FRAME. NO  DAMAGE TO SEAL NOTED, REALIGNED WINDOW SEAL IN  GROOVE AND PERFORMED OPERATIONAL OPEN/CLOSE CHECK  ON WINDOW. OPS CHECKED GOOD & SEAL REMAINS SEATED.  REF AMM 56-12-13-06. OKAY TO CONTINUE.
